Universidad Complutense de Madrid
E-Prints Complutense

Linear parabolic equations in locally uniform spaces

Impacto

Descargas

Último año

Arrieta Algarra, José María y Rodríguez Bernal, Aníbal y Cholewa, Jan W. y Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

[img] PDF
Restringido a Sólo personal autorizado del repositorio

474kB

URL Oficial: http://www.worldscientific.com/doi/pdf/10.1142/S0218202504003234


URLTipo de URL
http://www.worldscientific.com/Editorial


Resumen

We analyze the linear theory of parabolic equations in uniform spaces. We obtain sharp L-p - L-q-type estimates in uniform spaces for heat and Schrodinger semigroups and analyze the regularizing effect and the exponential type of these semigroups. We also deal with general second-order elliptic operators and study the generation of analytic semigoups in uniform spaces.


Tipo de documento:Artículo
Palabras clave:Uniform spaces; Heat equation; Schrodinger semigroup; Analytic semigroups; Lp - L-q estimates; Regularizing effect; Exponential type; Ginzburg-landau equation; Unbounded-domains; Diffusion equations; Evolution-equations; Boundary-conditions; Global attractor; Cauchy-problem; Existence; Semigroups; Behavior
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:18039
Depositado:30 Ene 2013 09:53
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo